Sign in to follow this  
Followers 0
CCO

Looking for insight

7 posts in this topic

Hello all, 

My name is Christiaan, I'm 18 years old. Over this past summer I smoked copious ammounts of cannabis and consumed LSD thrice, with a space of three weeks between the first and second expereinces and one week between the second and third. On the first two occasions I consumed half of a 155ug tab and smoked a small ammount of cannabis alongside (around one bowl). during the final experience I tripped in haste in my home, and dabbed pretty heavily alongside. I had an amazing experience on 3/4 of a tab, and on the comedown of this trip I accidentally ate another 3/4 tab, intending to redose only 1/4. I panicked and went to my sister, who became upset and started to frighten me as I began to trip harder, and so I just went into my room and panicked quietly. Eventually, maybe two hours later I took 15mg Remeron, an SNRI I'm perscribed for GAD/Depression, which put me to sleep for a few hours. When I woke up I was no longer tripping. Needless to say, since this past experience I have ceased all cannabis/hallucenogen consumption.

I have been seeing slight hallucenations. Surfaces sometimes breathe, subjects in paintings seem to float and move around, and when reading lettering, especially on a screen, the words and lines can really seem to warp and slide around a bit. I also have noticed strong starbursting affects on lights especially at night, but I'm fairly sure I experienced that before. I am terrified of this developing into something less easy to ignore, especially since I took an SNRI while I had a good bit of acid in my system. As time goes on I become less and less hopeful that this is simply my anxiety or heightened awareness of normal phenomena. 

 

Thank you so much if you managed to read all this.

-Christiaan

0

Share this post


Link to post
Share on other sites

You have pre-hppd, maybe even mild hppd. Abstain from doing drugs ever again live a healthy lifestyle and you'll be fine.

0

Share this post


Link to post
Share on other sites

How long ago did you stop?  There can be lingering effects following an intense trip that last for a while.  You've only dosed three times and the doses were not extreme.   I'm no expert but it's very possible that your symptoms will moderate and may dissapear.  You've stopped using which is the single best thing you can do for yourself.  Bouncing back can take time so be patient.  For me, staying focused and moving on with life helped a lot.  

0

Share this post


Link to post
Share on other sites
22 hours ago, TheMythos said:

You have pre-hppd, maybe even mild hppd. Abstain from doing drugs ever again live a healthy lifestyle and you'll be fine.

Thank you both. Mythos what do you mean by "pre-hppd" if you don't mind me asking? Is this a common phenomenon? 

0

Share this post


Link to post
Share on other sites

Think of it like being pre-diabetic. Your symptoms are very very mild but if you abstain from all drugs and make some healthy lifestyle changes you can avoid it from becoming full blown hppd.

0

Share this post


Link to post
Share on other sites

Yeah that's kind of my plan. I'm hoping that starting school tomorrow will help redirect my focus. I assume it will never be safe to trip in my lifetime again? 

I'm really quite disappointed that I took acid so recklessly and have burdened myself with this. Before I redosed my last trip was probably the most insightful experience I've been through, and showed me a lot of my self-destructive behavior and escapism habits. It made me excited to start school and finally begin working to my potential. Some days I think that these realizations and newfound self-respect that have come out of this experience are worth the tradeoff of having to worry about this affliction, but these feelings are slowly being diluted by sea of anxiety, paranoia, and depression. It seems I've only made living even harder to cope with than it was before, especially now that even temporary escapes like drinking with friends could potentiate any condition I may have.

 

Edited by CCO
Typo
0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0